×

zbMATH — the first resource for mathematics

Found 109 Documents (Results 1–100)

100
MathJax
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 491-511 (2021).
MSC:  53-02 53C42 35-02
PDF BibTeX XML Cite
Full Text: DOI
Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 170-180 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Séminaire Bourbaki. Volume 2018/2019, Exposés 1151–1165. Avec table par noms d’auteurs de 1948 à 2018/19. Paris: Société Mathématique de France (SMF). Astérisque 422, 499-543 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Bergounioux, Maïtine (ed.) et al., Topological optimization and optimal transport in the applied sciences. Berlin: De Gruyter (ISBN 978-3-11-043926-7/hbk; 978-3-11-043041-7/ebook). Radon Series on Computational and Applied Mathematics 17, 159-170 (2017).
MSC:  49M25 49Q15
PDF BibTeX XML Cite
Full Text: DOI
Aujol, Jean-François (ed.) et al., Scale space and variational methods in computer vision. 5th international conference, SSVM 2015, Lège-Cap Ferret, France, May 31 – June 4, 2015. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 9087, 513-524 (2015).
MSC:  65D17
PDF BibTeX XML Cite
Full Text: DOI
Cao, Huai-Dong (ed.) et al., Regularity and evolution of nonlinear equations. Essays dedicated to Richard Hamilton, Leon Simon, and Karen Uhlenbeck. Somerville, MA: International Press (ISBN 978-1-57146-303-6/hbk). Surveys in Differential Geometry 19, 231-301 (2015).
PDF BibTeX XML Cite
Dai, Xianzhe (ed.) et al., Metric and differential geometry. The Jeff Cheeger anniversary volume. Selected papers based on the presentations at the international conference on metric and differential geometry, Tianjin and Beijing, China, May 11–15, 2009. Berlin: Springer (ISBN 978-3-0348-0256-7/pbk; 978-3-0348-0257-4/ebook). Progress in Mathematics 297, 91-117 (2012).
MSC:  53C23
PDF BibTeX XML Cite
Full Text: DOI arXiv
Arkhipova, Aina A. (ed.) et al., Nonlinear partial differential equations and related topics. Dedicated to Nina U. Uraltseva on the occasion of her 75th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4997-2/hbk). Translations. Series 2. American Mathematical Society 229; Advances in the Mathematical Sciences 64, 97-117 (2010).
PDF BibTeX XML Cite
Figueiredo, Isabel Narra (ed.) et al., Free boundary problems. Theory and applications. Based on the lectures and communications presented at the free boundary problems conference (FBP 2005), Coimbra, Portugal, June 7–12, 2005. Basel: Birkhäuser (ISBN 3-7643-7718-6/hbk). ISNM. International Series of Numerical Mathematics 154, 361-368 (2007).
MSC:  49Q20 80A22 49J20
PDF BibTeX XML Cite
Chen, Chiun-Chuan (ed.) et al., Recent advances in elliptic and parabolic problems. Proceedings of the international conference, Hsinchu, Taiwan, February 16–20, 2004. Hackensack, NJ: World Scientific (ISBN 981-256-189-7/hbk). 197-201 (2005).
MSC:  35K55 53C44 35B65 49Q10
PDF BibTeX XML Cite
Advanced Mathematics (Beijing/Boston) 1. Beijing: Science Press; Boston, MA: International Press (ISBN 7-03-010271-1/hbk; 1-57146-125-6/hbk). x, 237 p. (2002).
PDF BibTeX XML Cite
Rivin, Igor (ed.) et al., The Epstein Birthday Schrift dedicated to David Epstein on the occasion of his 60th birthday. Warwick: University of Warwick, Institute of Mathematics, Geom. Topol. Monogr. 1, 1-21 (1998).
Reviewer: B.Opozda (Kraków)
MSC:  53A07 49Q15
PDF BibTeX XML Cite
Full Text: EMIS
Studies in the Development of Modern Mathematics, 1. New York etc.: Gordon and Breach Science Publishers. xii, 220 p./pt.1; xii, 251 p./pt.2; $ 175.00/pt.1; $ 175.00/pt.2; $ 245.00/set (1990).
PDF BibTeX XML Cite
Translations of Mathematical Monographs, 84. Providence, RI: American Mathematical Society (AMS). ix, 404 p. $ 152.00 (1987).
MSC:  53-02 49-02 58-02
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software